Applications logiques en théorie des anneaux et des modules
Publications mathématiques et informatique de Rennes no. S3  (1980), p. 29-37
@article{PSMIR_1980___S3_29_0,
     author = {Jensen, C. U.},
     title = {Applications logiques en th\'eorie des anneaux et des modules},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S3},
     year = {1980},
     pages = {29-37},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1980___S3_29_0}
}
Jensen, C. U. Applications logiques en théorie des anneaux et des modules. Publications mathématiques et informatique de Rennes, no. S3 (1980), pp. 29-37. http://www.numdam.org/item/PSMIR_1980___S3_29_0/

1. J. Ax and S. Kochen, Diophantine problems over local fields III Decidable fields, Ann.of Math. 83 (1966), 437-456. | MR 201378 | Zbl 0223.02050

2.J.L. Bell and A.B. Slomsom, Models and Ultraproducts, North Holland Publ.Comp. 1969. | Zbl 0179.31402

3.W.W. Comfort and S. Negrepontis, The Theory of Ultrafilters, Grundlehren der mathematischen Wissenschaften, Springer, 1974. | MR 396267 | Zbl 0298.02004

4.G. Cherlin, Ideals in some nonstandard Dedekind rings, Logique et Analyse, 71-72 (1975), 379-406. | MR 498092 | Zbl 0362.02053

5.P. Gabriel, Finite representation type is open, in Representation of Algebras, Lecture Notes in Mathematics 488, Springer, 1975. | MR 376769 | Zbl 0313.16034

6.C. Hermann, C.U. Jensen and H. Lenzing, Applications of model theory to representations of finite dimensional algebras, (à paraître). | Zbl 0445.16020

7.C.U. Jensen, Peano rings of arbitrary global dimension, à paraître au J.London Math.Soc. | Zbl 0416.03038

8.C.U. Jensen and H. Lenzing, Model theory and representations of algebras,Proceedings of the 2nd Int.Conference on Representations of Algebras, Ottawa 1979, Springer Lecture Notes, (à paraître). | MR 607161 | Zbl 0445.16019

9.J. Robinson, Definability and decision problems in arithmetic, J.Symb.Logic 14 (1949), 98-114. | MR 31446 | Zbl 0034.00801